Research Repository

Items where Author is "Higgins, Peter M"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

Alam, Noor and Higgins, Peter M and Khan, Noor Mohammad (2019) 'Epimorphisms, dominions and H-commutative semigroups.' Semigroup Forum. ISSN 0037-1912

East, James and Higgins, Peter M (2019) 'Green's relations and stability for subsemigroups.' Semigroup Forum. ISSN 0037-1912

Higgins, Peter M (2019) 'Involution matchings, the semigroup of orientation-preserving and orientation-reversing mappings, and inverse covers of the full transformation semigroup.' Semigroup Forum, 98 (3). 669 - 689. ISSN 0037-1912

Higgins, Peter M (2017) 'Orthodox semigroups and permutation matchings.' Semigroup Forum, 94 (1). 167 - 175. ISSN 0037-1912

Higgins, Peter M (2017) 'Embedding in a Finite 2-Generator Semigroup.' Glasgow Mathematical Journal, 59 (01). 61 - 75. ISSN 0017-0895

This list was generated on Thu Oct 29 05:19:45 2020 GMT.